MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Ventricular Fibrillation (2130)
Date of Event 06/24/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that on (b)(6) 2026, a 29mm navitor valve was chosen for implanted.The patient was unable to undergo the tavi procedure via the transfemoral approach due to the presence of an aortic aneurysm.It was decided to proceed with the procedure via the left trans-carotid approach.The valve was position and at approximately 80% of deployment, improper position was observed and the valve was recaptured.The deployment process was restarted with pacing at 120 bpm.During the valve deployment, the patient developed hemodynamic instability, progressing to hypotension and ventricular fibrillation.Therefore, the valve was recaptured and resuscitation maneuvers, including defibrillation, administration of epinephrine and chest compressions were performed without success.After the first resuscitation cycle, the patient was still in cardiac arrest, the valve was then deployed and resuscitation efforts continued.However, the patient progressed to asystole.On echocardiographic assessment, the valve was found to be in an appropriate position.After approximately 40 minutes of resuscitation efforts, the patient passed away.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25860435
Report Number2135147-2026-04923
Device Sequence Number14768946
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)261212
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number10143631
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age83 YR
Patient SexUnknown